# SDR CALA2017082802915

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUT OUT STRINGER 29R BS 1680-1700 IS CORRODED AND HAS DOUBLE DRILL HOLES : REMOVED AND REPLACED STR 29R BS 1620-1720 IAW SRM 51-40-02 PAR 4 AND 7. NO ALLOWABLE LIMITS FOR DOUBLE DRILLED HOLES AND REQUIRED REPLACEMENT IAW SRM 51-10-02 PAR 9 PER 19-5310-1-2688.
